Limit cycles in Liénard systems with saturation

Abstract : In this paper we present an extension of existing results on limit cycles for Liénard systems and formulate sufficient conditions for existence and uniqueness of limit cycles for Liénard systems with non-differentiable vector fields. As an application we consider the example of a linear systems with the saturation nonlinearity.
Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-01974946
Contributor : Giorgio Valmorbida <>
Submitted on : Wednesday, January 9, 2019 - 10:26:07 AM
Last modification on : Tuesday, May 21, 2019 - 2:22:03 PM

File

CHAOS_ifac.pdf
Files produced by the author(s)

Identifiers

Citation

Thomas Lathuilière, Giorgio Valmorbida, Elena Panteley. Limit cycles in Liénard systems with saturation. IFAC-PapersOnLine, Elsevier, 2018, 51 (33), pp.127-131. ⟨10.1016/j.ifacol.2018.12.105 ⟩. ⟨hal-01974946⟩

Share

Metrics

Record views

98

Files downloads

8